Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Having recurrent dandruff and painful wounds on head. Applying neo metro on hair. Suggest permanent treatment?

User rating for this question
Very Good
Answered by

Dermatologist
Practicing since : 2010
Answered : 5955 Questions
Question
I noticed I av this recurrent dandruff and painful wounds on my head every week if I don't cut my hair and didn't. Apply neo metro on my hair everyday" what can be the cause and also permanent treatment
Posted Thu, 31 Oct 2013 in Skin Hair and Nails
 
 
Answered by Dr. Rahul Kumar 26 minutes later
Brief Answer:
Detailed answer below

Detailed Answer:
Hello,
Thanks for the query,
Recurrent dandruff with painful wounds can be seen in any of the following conditions,
1. Eczema
2. Psoriasis
3. Extensive folliculitis.

I would like to know a few additional things,
1. Do you have any other skin lesions?
2. Is there itching on scalp?
3. Do you see flakes coming out or there is a powdery substance when you rub scalp.
4. Is there hair loss ?
5. Any one in family having similar lesions.

I would also like to see a photograph of the lesions.
This will help me in giving a closer diagnosis.

There is an option to upload photographs on right side of query page.
Please utilize this.

Waiting for your response,
Thank you
Above answer was peer-reviewed by
 
Follow-up: Having recurrent dandruff and painful wounds on head. Applying neo metro on hair. Suggest permanent treatment? 2 days later
No family history but there is always itching
 
 
Answered by Dr. Rahul Kumar 14 hours later
Brief Answer:
Mild steroid shampoo

Detailed Answer:
Hello
Please do the following,
Apply a stay on anti fungal lotion like Noskurff ( ciclopirox) and sleep.
In morning wash your scalp with a mild steroid shampoo ( sebowash).
Do this for a month, you will get relief from your symptoms.
Thank you
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor